# SDR NSVA2011227

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,604 hours, 46,401 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80KLS BECAUSE RIGHT PROP RPM DROPPED TO ZERO.  RPM RECOVERED AFTER CLEARING RUNWAY.  REMOVED AND REPLACED RIGHT ENGINE NP SENSOR IAW GE MM 74-00-00 AND CHECKED WIRING FROM DECU TO SPEED SENSOR AND NP GAUGE.  OPERATIONAL CHECK IS GOOD.  NO LEAKS NOTED.
